MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK IV SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK IV SET
Catalog Number 011-CS25
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a check valve with male/female luer lock where the customer reported " ¿it is placed on the cvp, the anti-reflux cap which makes the blood to flow out." the customer has sated that the device was replaced.It was initial use of the device.There was patient involvement, but there was no adverse outcome reported as a consequence of this event.The customer reported "d.L.Vo 46/97." ministry of health registration code is 514368.Cnd number is a07050202.
 
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.Contact telephone (b)(6).
 
Event or Problem Description
Additional information was received stating that the event was a delay in starting surgical procedure, the supervision was necessary following this event.The customer became aware of this event as it was reported by collaborators.The problem occurred with the procedure in progress, estimated time of approximately 30 minutes onwards.The programming entered for the infusion was insertion of the needle and device and almost immediate infusion.The infused therapy was hydrating electrolytes and drugs for anesthetic induction, no chemotherapy.The infusion therapies and device were replaced.The blood loss or backflow were not significant due to early interception.The patient's condition before and after the event was stable.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK IV SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19367123
Report Number9617594-2024-00636
Device Sequence Number3727933
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public(01)00840619006075(17)281001(10)13796955
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number13796955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexUnknown